... moody. I m taking a low dose.
It definitely should help but it may take 90 days for you to feel total relief. Most doctors make you come in so they can test your hormone levels in your blood in 90 days so they can check to see if they have totally leveled out. It should get better the longer you take it. There is also a creme called estrace that is intravaginal that they can prescibe if the levels are not right after 90 days. Make sure you let them check the levels then.
- Femhrt Information for Consumers
- Femhrt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femhrt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 19 Feb 2013 • 1 answer
Posted 24 Jun 2015 • 1 answer
I just started the NuvaRing last week but this entire week I have had AWFUL mood swings. I'm so irr?
Posted 22 Apr 2016 • 0 answers
Posted 12 Aug 2016 • 3 answers